liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An asymptotic theory of higher order operator differential equations with nonsmooth nonlinearities
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2004 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 217, 448-488 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 217, 448-488 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-22380Local ID: 1589OAI: oai:DiVA.org:liu-22380DiVA: diva2:242693
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2017-12-13

Open Access in DiVA

No full text

Authority records BETA

Kozlov, VladimirMaz´ya, Vladimir G.

Search in DiVA

By author/editor
Kozlov, VladimirMaz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Journal of Functional Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 418 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf